# SDR R61A201506040344

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 3,450 hours, 2,439 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SMOKE ODOR COMING FROM THE GUIDANCE PANEL AREA IN FLIGHT.   THE CREW CYCLED THE PACKS AND RECIRCULATION FANS AND THE ODOR DISSIPATED.  THE CREW LANDED AT ITS INTENDED DESTINATION WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPS CHECKS OF THE PACK SYSTEMS WITH NO DEFECTS NOTED AND THE ACFT WAS RETURNED TO SERVICE.
